Alert archive / Pennsylvania / Winter Storm Watches in 2021
Winter Storm Watch 7, NWS State College, PA
NWS State College, PA issued this winter storm watch at Feb 16, 2021, 3:35 PM EST for 28 counties in Pennsylvania. It took effect at Feb 18, 2021, 1:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 16, 2021, 3:35 PM EST (20:35 UTC)
- In effect from
- Feb 18, 2021, 1:00 AM EST
- Expired
- Feb 17, 2021, 2:39 PM EST
- In force
- Issued by
- NWS State College, PA
All 28 counties
Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, York County, PA
The radar
The State College radar (KCCX), 65 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 105 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
823 WWUS41 KCTP 162035 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 335 PM EST Tue Feb 16 2021 PAZ024-025-033-034-170845- /O.NEW.KCTP.WS.A.0007.210218T0500Z-210219T1200Z/ Cambria-Blair-Somerset-Bedford- Including the cities of Johnstown, Altoona, Somerset, and Bedford 335 PM EST Tue Feb 16 2021 ...WINTER STORM WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...Heavy mixed precipitation possible. Total snow accumulations of 5 to 8 inches and ice accumulations of a light glaze possible. * WHERE...Cambria, Blair, Somerset and Bedford Counties. * WHEN...From late Wednesday night through Friday morning. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...A wintry mix of sleet and freezing rain during the day Thursday could result in reduced snow amounts. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is the potential for significant winter weather that may impact travel. Review winter weather safety and preparedness information at weather.gov/winter. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ017>019-026>028-035-036-049>053-056>059-063-064-170845- /O.NEW.KCTP.WS.A.0007.210218T0800Z-210219T1800Z/ Clearfield-Northern Centre-Southern Centre-Huntingdon-Mifflin- Juniata-Fulton-Franklin-Union-Snyder-Montour-Northumberland- Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams- Including the cities of DuBois, Clearfield, Philipsburg, State College, Huntingdon, Mount Union, Lewistown, Mifflintown, McConnellsburg, Chambersburg, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, and Gettysburg 335 PM EST Tue Feb 16 2021 ...WINTER STORM WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY AFTERNOON... * WHAT...Heavy mixed precipitation possible. Total snow accumulations of 5 to 8 inches and ice accumulations of a light glaze possible. * WHERE...Portions of central Pennsylvania. * WHEN...From late Wednesday night through Friday afternoon. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...A period of heavy snow is possible Thursday morning into the afternoon, especially in south-central Pennsylvania. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is the potential for significant winter weather that may impact travel. Review winter weather safety and preparedness information at weather.gov/winter. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ065-066-170845- /O.NEW.KCTP.WS.A.0007.210218T0800Z-210219T1800Z/ York-Lancaster- Including the cities of York and Lancaster 335 PM EST Tue Feb 16 2021 ...WINTER STORM WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY AFTERNOON... * WHAT...Heavy mixed precipitation possible. Total snow accumulations of 5 to 7 inches and ice accumulations of up to one tenth of an inch possible. * WHERE...York and Lancaster Counties. * WHEN...From late Wednesday night through Friday afternoon. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...A wintry mix of sleet and freezing rain may result in lower snow amounts and higher ice/sleet accumulations. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is the potential for significant winter weather that may impact travel. Review winter weather safety and preparedness information at weather.gov/winter. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ012-037-041-042-045-046-170845- /O.NEW.KCTP.WS.A.0007.210218T0900Z-210219T1800Z/ Northern Clinton-Tioga-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming- Including the cities of Renovo, Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, and Williamsport 335 PM EST Tue Feb 16 2021 ...WINTER STORM WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY AFTERNOON... * WHAT...Heavy snow possible. Total snow accumulations of 5 to 7 inches possible. * WHERE...Portions of central Pennsylvania. * WHEN...From late Wednesday night through Friday afternoon. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...Predominant precipitation type should be snow throughout a majority of the event. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is the potential for significant winter weather that may impact travel. Review winter weather safety and preparedness information at weather.gov/winter. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$
2 follow-up statements
882 WWUS41 KCTP 170754 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 254 AM EST Wed Feb 17 2021 PAZ024>026-033>035-172315- /O.EXT.KCTP.WS.A.0007.210218T0600Z-210219T1500Z/ Cambria-Blair-Huntingdon-Somerset-Bedford-Fulton- Including the cities of Johnstown, Altoona, Huntingdon, Mount Union, Somerset, Bedford, and McConnellsburg 254 AM EST Wed Feb 17 2021 ...WINTER STORM WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... * WHAT...Heavy snow possible. Total snow accumulations of 6 to 9 inches possible. * WHERE...Portions of south central Pennsylvania. * WHEN...From late tonight through Friday morning. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Thursday morning and evening commute. * ADDITIONAL DETAILS...Snowfall rates of 1 inch per hour are possible Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is the potential for significant winter weather that may impact travel. Review winter weather safety and preparedness information at weather.gov/winter. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ012-017>019-037-041-042-045-046-172315- /O.EXT.KCTP.WS.A.0007.210218T0900Z-210219T1500Z/ Northern Clinton-Clearfield-Northern Centre-Southern Centre-Tioga- Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming- Including the cities of Renovo, DuBois, Clearfield, Philipsburg, State College, Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, and Williamsport 254 AM EST Wed Feb 17 2021 ...WINTER STORM WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... * WHAT...Heavy snow possible. Total snow accumulations of 4 to 7 inches possible. * WHERE...Portions of central Pennsylvania. * WHEN...From late tonight through Friday morning. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Thursday morning and evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is the potential for significant winter weather that may impact travel. Review winter weather safety and preparedness information at weather.gov/winter. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ027-028-036-049>053-056>059-063>066-172315- /O.EXT.KCTP.WS.A.0007.210218T0900Z-210219T1500Z/ Mifflin-Juniata-Franklin-Union-Snyder-Montour-Northumberland- Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York- Lancaster- Including the cities of Lewistown, Mifflintown, Chambersburg, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 254 AM EST Wed Feb 17 2021 ...WINTER STORM WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... * WHAT...Heavy snow possible. Total snow accumulations of 6 to 9 inches possible. * WHERE...Portions of central Pennsylvania. * WHEN...From late tonight through Friday morning. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Thursday morning and evening commute. * ADDITIONAL DETAILS...Snowfall rates of 1 inch per hour are possible Thursday morning. The risk of a wintry mix Thursday night has been reduced and shifted farther to the southeast toward I-95. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is the potential for significant winter weather that may impact travel. Review winter weather safety and preparedness information at weather.gov/winter. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ MS/MC
503 WWUS41 KCTP 171939 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 239 PM EST Wed Feb 17 2021 PAZ036-056>059-063>066-181245- /O.UPG.KCTP.WS.A.0007.210218T0900Z-210219T1500Z/ /O.NEW.KCTP.WS.W.0005.210218T0600Z-210219T1500Z/ Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York- Lancaster- Including the cities of Chambersburg, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 239 PM EST Wed Feb 17 2021 ...WINTER STORM WARNING IN EFFECT FROM 1 AM THURSDAY TO 10 AM EST FRIDAY... * WHAT...Heavy snow expected along with a light glaze of ice. Total snow accumulations of 6 to 9 inches and ice accumulations of a light glaze. * WHERE...Portions of central Pennsylvania. * WHEN...From 1 AM Thursday to 10 AM EST Friday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...A period of sleet mixed with freezing rain is possible late Thursday afternoon which may produce a light glaze of ice. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission strongly encourage motorists to heed all travel restrictions and delay unnecessary travel as significant winter weather conditions will make travel very hazardous. Call 5 1 1 or visit www.511pa.com for the latest travel, roadway and traffic conditions. To report snow or ice, post to the NWS State College Facebook page, use Twitter @NWSStateCollege, or visit weather.gov/ctp. && $$ PAZ035-181245- /O.UPG.KCTP.WS.A.0007.210218T0600Z-210219T1500Z/ /O.NEW.KCTP.WS.W.0005.210218T0600Z-210219T1500Z/ Fulton- Including the city of McConnellsburg 239 PM EST Wed Feb 17 2021 ...WINTER STORM WARNING IN EFFECT FROM 1 AM THURSDAY TO 10 AM EST FRIDAY... * WHAT...Heavy snow expected. Total snow accumulations of 7 to 9 inches. * WHERE...Fulton County. * WHEN...From 1 AM Thursday to 10 AM EST Friday. * IMPACTS...Travel could be difficult. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...The snow may mix with sleet and freezing rain for a time late Thursday afternoon and evening, producing a light glaze of ice. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission strongly encourage motorists to heed all travel restrictions and delay unnecessary travel as significant winter weather conditions will make travel very hazardous. Call 5 1 1 or visit www.511pa.com for the latest travel, roadway and traffic conditions. To report snow or ice, post to the NWS State College Facebook page, use Twitter @NWSStateCollege, or visit weather.gov/ctp. && $$ PAZ024>026-033-034-181245- /O.UPG.KCTP.WS.A.0007.210218T0600Z-210219T1500Z/ /O.NEW.KCTP.WW.Y.0015.210218T0600Z-210219T1500Z/ Cambria-Blair-Huntingdon-Somerset-Bedford- Including the cities of Johnstown, Altoona, Huntingdon, Mount Union, Somerset, and Bedford 239 PM EST Wed Feb 17 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 10 AM EST FRIDAY... * WHAT...Snow expected. Total snow accumulations of 4 to 6 inches. * WHERE...Cambria, Blair, Huntingdon, Somerset and Bedford Counties. * WHEN...From 1 AM Thursday to 10 AM EST Friday. * IMPACTS...Hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts will include snow covered roads and limited visibility. Call 5 1 1 or visit www.511pa.com for the latest travel, roadway and traffic conditions. To report snow or ice, post to the NWS State College Facebook page, use Twitter @NWSStateCollege, or visit weather.gov/ctp. && $$ PAZ012-017>019-027-028-037-041-042-045-046-049>053-181245- /O.UPG.KCTP.WS.A.0007.210218T0900Z-210219T1500Z/ /O.NEW.KCTP.WW.Y.0015.210218T0600Z-210219T1500Z/ Northern Clinton-Clearfield-Northern Centre-Southern Centre- Mifflin-Juniata-Tioga-Northern Lycoming-Sullivan-Southern Clinton- Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia- Including the cities of Renovo, DuBois, Clearfield, Philipsburg, State College, Lewistown, Mifflintown, Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, and Berwick 239 PM EST Wed Feb 17 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 10 AM EST FRIDAY... * WHAT...Snow expected. Total snow accumulations of 4 to 6 inches. * WHERE...Portions of central Pennsylvania. * WHEN...From 1 AM Thursday to 10 AM EST Friday. * IMPACTS...Hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts will include snow covered roads and limited visibility. Call 5 1 1 or visit www.511pa.com for the latest travel, roadway and traffic conditions. To report snow or ice, post to the NWS State College Facebook page, use Twitter @NWSStateCollege, or visit weather.gov/ctp. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this winter storm watch went out at Feb 16, 3:07 PM EST, 28 minutes earlier.
Area forecast discussion, Feb 16, 3:07 PM EST, 28 minutes before
Area Forecast Discussion National Weather Service State College PA 307 PM EST Tue Feb 16 2021 .SYNOPSIS... A coastal storm will will bring another round of wintry weather to Central PA Wed night into Thurs night. High pressure then moves in to keep it mainly fair for the weekend. An Alberta Clipper system early next week could make another brief round of snow. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Radar returns expanding and snow has been sideways here at the office recently. The intensity is low, but the wind makes it feel uncomfortable. The vort max rolling overhead right now will move to the east and decrease the coverage and intensity of the SHSN shortly, but -SHSN will linger for at least the first half of the night over the wrn mtns in the upslope flow. Any accums should be less than an inch. The wind will only slowly diminish. Temps just starting to fall in the SE, but have been falling over the rest of the area already. Expect mins in the single digits up north and upper teens SE. The SE will stay milder due to the downslope flow, despite lesser amounts of cloud there vs the northern/western towns. Wind chills will be down to -5F to +10F for the second half of the night. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... A partly to mostly sunny day is on tap after a cold/blustery start Wed. Wind lightens up as the sfc ridge floats overhead during the middle of the day. The lower clouds should further decrease in the morning, but high clouds will start to invade from the S at the same time. They probably won't be thick enough to call it just cloudy until after sunset. Maxes will be mainly in the 20s thanks to the dimming of the sun and 8H temps only -10C S to -16C N in the morning only rising to -6C S to -15C N by mid- aftn. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... 3:00pm update for the Thurs/Fri storm: Models are shifting the track of the low pressure more south and towards the coast than past runs. From this, the axis of heaviest QPF in theory will shift southeast. We ever so slightly bumped down totals in the NW and bumped up totals in the southeast following the recent trend in a more southerly Miller A type track. This would favor more snow in our South/Southeast counties, but there is still time for the track to shift around. Models have been trending colder as well, but based on how the models initially showed this past storm colder and it ended up be very warm, I'm skeptical that this will be an all snow event. Soundings show a warm nose poking up into the Lower Susquehanna Thursday night, so included the chance of freezing rain and sleet for overnight TThursday. Again some uncertainty exists in how far north and west this wintry mix will go, but if the cold trend stays the mix may be confined to just our southeast counties. Confidence is increasing in an impactful winter storm occurring before sunrise Thursday and continuing until Friday morning, with lingering light snow showers in the mountains Friday afternoon. Prev... A shortwave trough originating in the southwestern US will round the base of a deep, longwave trough and provide broad vertical ascent to develop an East Coast cyclone Thu into early Fri. Models still differ on how the storm will impact central PA, particularly on how far north and west heavy precip will get. A blend of the guidance shows QPF ranging from 0.5 in the northwest to 0.75-1.00 in the southeast. Much of this looks to fall in the form of snow, given the aforementioned cold air damming. A west-east oriented band of fgen forcing showing up in some of the guidance suggests a northward propagating band of moderate to heavy snow is possible shortly after the onset of precip during the day Thu, but it is too early to say with confidence if this will happen. For now, went with a general 10:1 ratio of snow to QPF for most of the area, and a bit lower in the SE where the column is warmer and there is more potential for mixing. This translates to a general 5 to 8 inches inches of snow for a large swath of central PA, 3 to 6 inches in the NW where QPF is limited, and 3 to 6 inches in the SE where temps will be warmer. Most of the snow will fall between late Wed night and late Thu night. Behind the departing storm system, we'll see colder air move in for the weekend, with wind chills bottoming out in the low single digits Sat and Sun mornings. There is some potential for lake effect/upslope snow Fri into early Sat, but it should be noted that the lakes have cooled off significantly and lake Erie is now largely ice covered. This will limit the extent and intensity of lake effect snow. Ridging will develop over the eastern half of the CONUS during the latter half of the weekend, allowing temperatures to moderate into the early part of next week. Nevertheless, the pattern does look to remain relatively active with a few weaker cold fronts pushing through the area next week. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... Steady precip has pushed out of the area, leaving behind low clouds and reduced vsbys in BR. A band of showers associated with a cold front will move from west to east across the area this morning. This will cause winds to shift to westerly and become gusty for this afternoon. Conditions should improve to VFR in downsloping westerly winds across the Susq valley this afternoon, while generally staying VFR elsewhere. Wednesday looks like the one day of VFR conditions and some sun, one of the few this month. Outlook... Wed...Morning IFR possible in the NW, otherwise VFR Thu-Fri...Restrictions likely. Wintry mix, may change to rain SE. Sat...Mainly dry. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Dangelo/Steinbugl NEAR TERM...Dangelo SHORT TERM...Dangelo LONG TERM...Colbert/Wagner AVIATION...Martin/Colbert
Hazardous weather outlook, Feb 16, 6:12 AM EST, 9 hours 23 minutes before
Hazardous Weather Outlook National Weather Service State College PA 612 AM EST Tue Feb 16 2021 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-171115- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland- Adams-York-Lancaster- 612 AM EST Tue Feb 16 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heavy snow and a wintry mix are possible Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. MS
In the hours before
Local storm report, Feb 16, 9:53 AM EST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
953 AM EST TUE FEB 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FREEZING RAIN STATE COLLEGE 40.80N 77.87W
02/16/2021 M0.30 INCH CENTRE PA CO-OP OBSERVER
&&Local storm report, Feb 16, 10:16 AM EST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1016 AM EST TUE FEB 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FREEZING RAIN MEYERSDALE 39.82N 79.02W
02/16/2021 M0.25 INCH SOMERSET PA AMATEUR RADIO
&&Local storm report, Feb 16, 10:18 AM EST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1018 AM EST TUE FEB 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM FREEZING RAIN GRAY 40.13N 79.09W
02/16/2021 E0.20 INCH SOMERSET PA AMATEUR RADIO
&&Local storm report, Feb 16, 10:23 AM EST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1023 AM EST TUE FEB 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FREEZING RAIN SOMERSET TOWNSHIP 40.02N 79.07W
02/16/2021 M0.20 INCH SOMERSET PA AMATEUR RADIO
&&Local storm report, Feb 16, 10:57 AM EST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1057 AM EST TUE FEB 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FREEZING RAIN GRAY 40.13N 79.09W
02/16/2021 E0.20 INCH SOMERSET PA AMATEUR RADIO
CORRECTS PREVIOUS FREEZING RAIN REPORT FROM
GRAY.
&&Local storm report, Feb 16, 1:48 PM EST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
148 PM EST TUE FEB 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FREEZING RAIN SPRING MILLS 40.86N 77.57W
02/16/2021 M0.25 INCH CENTRE PA NWS EMPLOYEE
&&Nearby
Winter Storm Watches in Pennsylvania, 2021Every winter storm watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.